# SDR DALA2024080107702

- Difficulty date: July 29, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 97,794 hours, 25,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DOOR 4L FWD #03 STOP PLATE MISSING. CORRECTIVE ACTION: INSTALLED NEW STOP FITTING BEARING PLATE AS PER B737 AMM 52-11. (5140816)
